# SDR UALA2011050902287

- Difficulty date: May 6, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,928 hours, 12,549 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR EMERGENCY LIGHT INOP.  REPAIRED SPLICE AT EMERGENCY LIGHT L309 PER WD, OPS CHECK GOOD.
